Другие журналы
electronic journal Mathematics & Mathematical Modelling

Bauman Moscow State Technical University. El № FS 77-61857. ISSN 2412-5911

Theory of functions and functional analysis

Stochastic Levy Laplacian and d'Alambertian and Maxwell's Equations
# 06, December 2015
DOI: 10.7463/mathm.0615.0822138
B.O. Volkov
pp. 1-16
Stochastic Levy Divergence and Maxwell's Equations
# 05, October 2015
DOI: 10.7463/mathm.0515.0820322
B.O. Volkov
pp. 1-16
On the Linear Independence of Some Functions over the Field of Rational Fractions
# 04, August 2015
DOI: 10.7463/mathm.0415.0817328
P.L. Ivankov
pp. 1–12
 
SEARCH
 
elibrary crossref neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
© 2003-2018 «Математика и Математическое моделирование» Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)